# SDR SWAA2023061650609

- Difficulty date: May 21, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221CF HAS DELAMINATION ON PANEL<[01] IDENTIFIED FLOOR PANEL 221CF IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2 AND BOEING DWG 141A5810-9.  DAMAGE NOTED TO UPPER SURFACE SKIN PLIES IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  DAMAGE TO BE REPAIRED PER SRM 53-00-50-2R-1.  REMOVED 7EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B.  REMOVED DAMAGE FROM UPPER SURFACE SKIN PLIES; CLEANED AREA; FABRICATED REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1526805-2; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3A-F AND 3K(1).;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.   VERIFIED MEASUREMENTS TABLE.;[04] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1527294-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE DATE 09/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)-M(1).
